# SDR QXEA9700011

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408B2L2
- Condition: Shorted
- Location: Lg16 And Lg17
- Component: Fokker
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - SMOKE IN THE COCKPIT.  CIRCUIT BREAKER FOR INSTRUMENT PANEL MAIN LIGHTING POPPED.  INSTRUMENT FLOOD LIGHTS OUT ON CAPTAIN'S SIDE OUT ALSO.  SMOKE TRACED TO INSTRUMENT FLOOD LIGHT BALLAST.  BALLAST LG16 AND LG17 REPLACED.  INSTRUMENT AND FLOOD LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
